# SDR C2XA05BT013

- Difficulty date: March 8, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 6,395 hours, 3,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE AND ROUTINE CHECKS ON RON MAINTENANCE FOUND THE FORWARD CABIN AISLE EMERGENCY LIGHT NOT WORKING.  REMOVED AND REPLACED FORWARD CABIN AISLE EMERGENCY LIGHT LAMP IAW EMB145XR AMM 33-50-08.  OPS CHECKED GOOD.
